# SDR SWAA2020120132997

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 27,607 hours, 12,108 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR STUCK.  REPOSITIONED FWD SERVICE GIRT BAR, PER AMM 25-66-01.
